# SDR R61A20090101

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 5,786 hours, 4,696 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 7517964917
- Part serial: 07052844
- Condition: Inoperative
- Location: Pa System
- Part time: 78 hours, 66 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PA INOP.  MTX REMOVED AND REPLACED NIM 1 IN MRC 1 AND PA CONTROLLER, OPS CHECK GOOD.
